# SDR UALA2013031401513

- Difficulty date: March 13, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 46,014 hours, 17,539 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Rub Strip
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHUNK MISSING OUT OF FAN RUB STRIP NR 1 ENGINE 6 O'CLOCK POSITION.  A 1.5 X 1.5 X .25 SECTION MISSING AT 6 O`CLOCK ON ATTRITION LINER.  DEFECT IS WITHIN LIMITS PER MT 72-017.  MUST BE REPAIRED WITHIN 5 CYCLES OR 10 HOURS.
